# SDR ABXA9600519

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 685
- Condition: Defective
- Location: 1 Brake
- Component: Goodyear, A9560892
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 BRAKE WAS DRAGGING AND OVERHEATED.  REPLACED WHEEL AND BRAKE ASSEMBLIES.  BLED AND LEAK CHECKED BRAKE IAW DC-9 MM 32-40-2 AND 32-41-1.  SHOP FINDINGS INDICATED WHEEL INBOARD BEARING FAILURE.
